# SDR UPS96820834

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 0257075T6
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  FLOOR WEBBING AT FS 1581 CRACKED BOTH SIDES, LONGERONS 21L AND 21R.  REPAIRED WEBBING PER RM 53-2-0.
